# SDR GTIA2023100637513

- Difficulty date: October 4, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N941NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10449
- Aircraft time: 8,388 hours, 3,469 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIR QUALITY EVENT ON DESCENT ISOLATED TO PACK # 2 . -PERFORMED TSM 05-50-00-810-831-A FOUND PACK # 2 CAUSE OF ODOR . NO OTHER ODOR PRESENT WHEN PACK # 2 OFF. SEE LOG 3352823-2 FO FURHTER ACTION.
